Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Statin-induced myasthenia: A disproportionality analysis of the WHO's VigiBase pharmacovigilance database

Abstract : Background Statins have been linked to myasthenia gravis (MG) in recent case reports. However, MG is not currently listed as an adverse drug reaction (ADR) in the summary of product characteristics. Methods We performed case/noncase analyses in VigiBase (R) (the World Health Organization international database of suspected ADR) to identify a signal of MG (expressed as the reporting odds ratio [ROR] and its 95% confidence interval [CI]) for statins. Results A total of 3967 reports mentioned MG. Of these, 169 were suspected to be statin-induced. A disproportionality signal was found for MG and statins use (ROR [95%CI] = 2.66 [2.28-3.10]). Conclusions The present disproportionality analysis revealed a possible drug safety signal linking MG and statins. This potential signal is weak, and is offset by the cardiovascular benefits of statins. Clinicians should be aware of this potential ADR, because it may require consideration of statin withdrawal or treatment of MG.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03578807
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : jeudi 17 février 2022 - 15:26:41
Dernière modification le : vendredi 18 février 2022 - 03:00:14

Identifiants

Collections

Citation

Valerie Gras-Champel, Benjamin Batteux, Kamel Masmoudi, Sophie Liabeuf. Statin-induced myasthenia: A disproportionality analysis of the WHO's VigiBase pharmacovigilance database. MUSCLE & NERVE, 2019, 60 (4), pp.382-386. ⟨10.1002/mus.26637⟩. ⟨hal-03578807⟩

Partager

Métriques

Consultations de la notice

4